IIUM Repository (IREP)

Items where Author is "Abdulaziz, O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Abdulaziz, O. (2009) Comparison of homotopy analysis method and homotopy-perturbation method for purely nonlinear fin-type problems. Communications in Nonlinear Science and Numerical Simulation, 14 (2). pp. 371-378. ISSN 1007-5704

Abdulaziz, O. and Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Momani, Shaher Mohammad (2009) Direct solution of second-order BVPs by homotopy-perturbation method (Penyelesaian Secara Langsung MNS Berperingkat-Dua Melalui Kaedah Homotopi-usikan). Sains Malaysiana, 38 (5). pp. 717-721. ISSN 0126-6039

Abdulaziz, O. and Hashim, Ishak and Chowdhury, Md. Sazzad Hossien (2008) Solving variational problems by homotopy–perturbation method. International Journal For Numerical Methods In Engineering , 75. pp. 7709-721. ISSN 1097-0207 (O) , 0029-5981

Abdulaziz, O. and Hashim, Ishak and Chowdhury, Md. Sazzad Hossien and Zulkifle, A. K. (2007) Assessment of decomposition method for linear and nonlinear fractional differential equations. Far East Journal of Applied Mathematical Sciences (FJAMS), 28 (1). pp. 95-112. ISSN 0972-0960

Chowdhury, Md. Sazzad Hossien and Hashim, Ishak and Abdulaziz, O. (2007) Application of homotopy-perturbation method to nonlinear population dynamics models. Physics Letters A, 368. pp. 251-258. ISSN 0375-9601

This list was generated on Tue Nov 21 05:25:42 2017 +08.